# SDR YENA201701010001

- Difficulty date: January 1, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 26,206 hours, 16,287 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 17068351403
- Condition: Failed
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 79, DCA-FLL. FLIGHT CREW NOTIFIED MAINTENANCE THAT R1 SERVICE DOOR UNABLE TO DISARM. R & R R1 DOOR BALL FLEX CABLE IAW SB 190-52-0042 & EC E17-001-01.
